# SDR CA111202008

- Difficulty date: December 2, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350*
- Aircraft time: 7,182 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING QC INSPECTION, BODY MOUNTING SUPPORT LEG FOUND CRACKED WHERE IT BOLTS ONTO THE COMBUSTOR.
